# SDR ASOA05459

- Difficulty date: May 24, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND LANDING, THE CREW NOTICED A HOT BRAKE ODOR.  THE AC LANDED SAFELY.  MAINTENANCE JACKED THE MAIN LANDING GEARS WITH BRAKES RELEASED.  BOTH IB AND OB BRAKES OPERATED FREELY AND ALL GEAR INDICATIONS WERE GOOD.  MAINTENANCE ALSO TESTED THE ANTI-SKID SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE. (K)
